# SDR Z1RA2014012400018

- Difficulty date: December 15, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 9,988 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Aft Cargo Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFT CARGO BAY SMOKE DETECTION WARNING LIGHT ILLUMINATED DURING FLIGHT.
